# SDR REXA2022022200269

- Difficulty date: January 17, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 29,684 hours, 20,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: BA690300005979
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT TRACK IS CORRODED BETWEEN FS 785 TO 797. - REMOVED AND INSTALLED SEAT TRACK FROM FS 785-797 RH SIDE IAW CRJ 900 AMM 53-00-49-000/400-801-A07.
